# SDR HEEA0011039

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: B0223K
- Condition: Bolts Worn
- Location: Rotor
- Part time: 374 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE TWO EACH BOLT SHANKS WORN, P/N D0152-1, CAUSING ROTOR BRAKE PAD NOT T RELEASE FROM ROTOR BRAKE DISK.  SUSPECT THAT HIGH HEAT FROM DISK CAUSED PAD TO FAIL.  REMOVED TWO EACH BOLTS P/N D0152-1 AND 2 EACH PADS P/N D0138-1 AND REPLACED WITH SERVICEABLEITEMS FROM THE KIT.
